MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPLANT 3.5X15; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.664
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.After the evaluation was noticed that the item received is different from the item reported on guarantee form by the dentist.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.In addition, it was seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4).The dentist reported that 18 days after dental implant was installed in patient¿s mouth, its non-osseointegration was observed.In addition, the patient presented bone type ii, 40ncm of primary stability was achieved, immediate load and immediate implant were performed and bone graft was executed.

Brand Name
CM TITAMAX EX ACQUA IMPLANT 3.5X15
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7401027
Report Number3008261720-2018-01632
Device Sequence Number13501196
Product Code DZE
UDI-Device Identifier07899878016762
UDI-Public07899878016762
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/05/2018
Report Date (Section F) 03/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number140.664
Other Device ID Number07899878016762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/05/2018
Event Location Other
Date Report to Manufacturer03/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2018
Initial Report FDA Received Date04/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;